POSITIVE FENTANYL TESTS
In the past 24 hours, HACHR has had 24/25 (96%) of Fentanyl tests come back positive. All tests were on methamphetamines, which we have since identified as being brought in from out of the area. What does this mean? This means that our local meth is laced with Fentanyl – decreasing one’s ability to get high, and increasing their likelihood to overdose. Fentanyl is a synthetic opioid that is between 50-100x more potent than Morphine. It acts quickly, and laced with other drugs can be extremely dangerous.
HACHR volunteers are doing what they can to get the word out, but we could use some help. The people most likely to be impacted by Fentanyl deserve to know – they are members of community and we value their lives.
Where can you go to get Naloxone/Overdose Kits?
- Humboldt Area Center for Harm Reduction
- Redwoods Rural – 101 West Coast Road – Redway, CA – (707) 923-2783
- North Coast AIDS Project – 908 7th Street – Eureka, CA – (707) 268-2132
- United Indian Health – 1600 Weeot Way – Arcata, CA – (707) 825-5000
- Garberville Public Health – 727 West Coast Road – Garberville, CA (707) 923-2779
- Contact your Doctor for a Prescription
What are the warning signs of a Fentanyl Overdose?
- Increased tolerance (needing more to achieve the same effects),
- Being sleepy after use,
- Difficulty breathing and,
- Feeling lethargic after use.